# SDR BAGA202308210005

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 39,719 hours, 19,892 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support Bracket
- Part number: 17008554403
- Condition: Cracked
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RUDDER PEDAL DAMPER BRACKET CRACKED.  PERMANENT REPAIR (BY REPLACEMENT) OF RUDDER PEDAL DAMPER SUPPORT (P/N 170-08554-401)
